Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Charleston, WV

April 29, 2017Boyd County, Carter County, Greenup County, Kentucky; Cabell County, Wayne County, West Virginia; Lawrence County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Apr 29, 2017, 3:10 AM EDT for Boyd County, Carter County, Greenup County, Kentucky; Cabell County, Wayne County, West Virginia; Lawrence County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 3:10 AM EDT (07:10 UTC)
Expired
Apr 29, 2017, 4:00 AM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, OH, Cabell County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:30 AM EDTHAIL 0.251 W Warnock, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS51 KRLX 290710
SVRRLX
KYC019-043-089-OHC087-WVC011-099-290800-
/O.NEW.KRLX.SV.W.0037.170429T0710Z-170429T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
310 AM EDT SAT APR 29 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Boyd County in northeastern Kentucky...
  Greenup County in northeastern Kentucky...
  Northern Carter County in northeastern Kentucky...
  Southern Lawrence County in southeastern Ohio...
  West central Cabell County in central West Virginia...
  Northwestern Wayne County in western West Virginia...

* Until 400 AM EDT

* At 310 AM EDT, a severe thunderstorm was located 7 miles northeast
  of Camp Dix, or 12 miles north of Carter Caves State Park, moving
  east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Huntington, Ashland, Ironton, Grayson, Coal Grove, Chesapeake,
  Proctorville, Cannonsburg, Lake Vesuvius, Barboursville, Kenova,
  Catlettsburg, Ceredo, Greenup, Princess, Coalton, Gesling, Greenbo
  Lake, Oldtown and Naples.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 64 in Kentucky between mile markers 169 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3847 8319 3849 8319 3855 8310 3859 8307
      3863 8307 3865 8305 3864 8286 3860 8285
      3857 8282 3860 8274 3864 8276 3858 8230
      3842 8233 3825 8247 3832 8295 3842 8324
TIME...MOT...LOC 0710Z 277DEG 54KT 3856 8315 

HAIL...0.75IN
WIND...60MPH
 
$$

17
2 follow-up statements
842 
WWUS51 KRLX 290738
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
338 AM EDT SAT APR 29 2017

KYC019-043-089-OHC087-WVC011-099-290800-
/O.CON.KRLX.SV.W.0037.000000T0000Z-170429T0800Z/
Boyd KY-Greenup KY-Carter KY-Lawrence OH-Cabell WV-Wayne WV-
338 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR BOYD...SOUTHEASTERN GREENUP...EAST CENTRAL CARTER...SOUTHERN
LAWRENCE...WEST CENTRAL CABELL AND NORTHWESTERN WAYNE COUNTIES...

At 338 AM EDT, a severe thunderstorm was located over Coal Grove,
moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Cannonsburg, Lake Vesuvius, Barboursville, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Greenbo Lake, Oldtown, Naples,
Rush and Durbin.

# 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 64 in Kentucky between mile markers 174 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3857 8282 3860 8274 3864 8276 3858 8230
      3842 8233 3825 8247 3833 8287 3838 8297
      3846 8302
TIME...MOT...LOC 0738Z 277DEG 54KT 3851 8261 

HAIL...0.75IN
WIND...60MPH
 
$$

17
159 
WWUS51 KRLX 290800
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
400 AM EDT SAT APR 29 2017

KYC019-043-089-OHC087-WVC011-099-290809-
/O.EXP.KRLX.SV.W.0037.000000T0000Z-170429T0800Z/
Boyd KY-Greenup KY-Carter KY-Lawrence OH-Cabell WV-Wayne WV-
400 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR BOYD...SOUTHEASTERN GREENUP...
EAST CENTRAL CARTER...SOUTHERN LAWRENCE...WEST CENTRAL CABELL AND
NORTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 400 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

LAT...LON 3857 8282 3860 8274 3864 8276 3858 8230
      3842 8233 3825 8247 3833 8287 3838 8297
      3846 8302
TIME...MOT...LOC 0759Z 277DEG 54KT 3848 8231 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:49 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 29, 1:49 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
149 AM EDT Sat Apr 29 2017

.SYNOPSIS...
Warm front lifts through overnight. Next cold front Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 137 AM Saturday...

Busy night so far with waves of convection moving west to east
across the central/northern portions of the CWA. Models taking
two different approaches with this...one camp transitioning
things north pretty quickly through the early morning hours, but
the other camp brings the activity to our west straight east
into I-64 corridor -- or just north. This seems like the better
forecast with nose of low level jet still in the region, so
have highest POPs through 12Z along and north of I64, then
transition activity farther north as the nose of the jet also
moves north. Maintain some isolated to scattered showers and
storms today and tonight...mainly in SE Ohio and also mountains
of WV.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 245 PM Friday...

Very warm air mass in place overhead still on Sunday. Temps will
climb close to 90 again for a large portion of Southern through
Central West Virginia. There will be some potential for
thunderstorms to develop near max heating Sunday Afternoon, but
with fairly dry air aloft with decent Cap, have decided to keep
PoP at slight chance to low chance for now.

Strong cold front moves in on Monday and showers and storms are
likely to be widespread with this system. Strong anomalous low
level jet out ahead of the front with GEFS showing 850 mb winds
at 3 to 4 standard deviations above with about 60 knots
forecast. However, ensemble and operational guidance is in
fairly good agreement with the front entering the Ohio Valley
Monday morning which would limit severe potential. Will have to
keep an eye on how the forecast progresses the next couple of
days and if the front slows down there will certainly be
potential for severe storms.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 305 PM Friday...

Much cooler weather will push in behind the front, but it should
remain relatively dry until at least mid week. Forecast guidance
then becomes uncertain after that. Deep trough digs across
Central Plains Wednesday night into Thursday as surface low
ejects northeast out of the SE U.S. and into our region. This
could bring heavy rain to the area as upper trough closes off
into an upper low and lingers overhead into next weekend. Still
very low confidence in this scenario at this time being so late
in the period.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 143 AM Saturday...

Messy aviation situation across the northern half of the CWA
with waves of showers and thunderstorms drifting ENE. Overall,
only expecting some brief pockets of IFR in the stronger cells,
so did not include IFR in TAFs, however AMD tempos will be
needed if a stronger cell approaches a TAF site.

Main showers and storms should gradually shift north of area
later this morning with VFR and S to SW flow today into tonight.
Could still get some showers/storms across NW CWA and included
VCTS at PKB into this afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of showers and storms could vary.
May need more aggressive IFR vis in TAFs.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              SAT 04/29/17
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  M    H    M    M    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 06Z SUNDAY...
IFR possible in showers and storms Monday into Monday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MZ/MPK
NEAR TERM...MZ
SHORT TERM...MPK
LONG TERM...MPK
AVIATION...MZ
Hazardous weather outlook, Apr 28, 2:37 PM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
237 PM EDT Fri Apr 28 2017

KYZ101>103-105-OHZ076-085>087-WVZ005>009-014-291845-
Greenup-Carter-Boyd-Lawrence KY-Washington-Meigs-Gallia-Lawrence OH-
Wayne-Cabell-Mason-Jackson WV-Wood-Putnam-
237 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms are possible late today into
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ010-011-013-015>020-024>034-039-040-515>526-291845-
Dickenson-Buchanan-Pleasants-Tyler-Lincoln-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
237 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-083-084-291845-
Perry-Morgan-Athens-Jackson OH-Vinton-
237 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms are possible late today into
tonight.

If thunderstorms were to train over the same area repeatedly
overnight, localized flooding could not be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated strong to severe thunderstorms are possible Saturday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Apr 29, 12:15 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1215 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND DMG     JACKSON                 39.05N  82.63W
04/28/2017                   JACKSON            OH   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND POWER OUT. ALSO VERY LOW
            VISIBILITY IN HEAVY RAIN.

&&

EVENT NUMBER RLX1700393

MZ
Local storm report, Apr 29, 12:34 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1234 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     HAIL             MIDDLEPORT              39.00N  82.06W
04/29/2017  E0.25 INCH       MEIGS              OH   TRAINED SPOTTER

&&

EVENT NUMBER RLX1700394

MZ
Special weather statement, Apr 29, 1:45 AM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 AM EDT SAT APR 29 2017

OHZ083-086-087-WVZ007-290615-
Jackson-Gallia-Lawrence-Mason-
145 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA...NORTHERN
LAWRENCE AND WEST CENTRAL MASON COUNTIES...

At 145 AM EDT, a strong thunderstorm was located near South Webster,
or 8 miles east of Wheelersburg, moving east at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Gallipolis, Rio Grande, Gallia, Vernon, Waterloo, Adamsville,
Gallopolis Ferry, Gage and Centerpoint.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3868 8276 3868 8270 3875 8270 3875 8266
      3884 8265 3893 8218 3866 8212 3863 8276
      3865 8277
TIME...MOT...LOC 0545Z 261DEG 41KT 3874 8269

17
Special weather statement, Apr 29, 2:14 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
214 AM EDT SAT APR 29 2017

OHZ085-086-WVZ007-008-014-290700-
Meigs-Gallia-Jackson-Mason-Putnam-
214 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...
SOUTHEASTERN GALLIA...MASON...NORTH CENTRAL PUTNAM AND JACKSON
COUNTIES...

At 214 AM EDT, a strong thunderstorm was located near Gallipolis,
moving east at 55 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Point Pleasant, Gallipolis, Ripley, Rio Grande, Racine, Ravenswood,
New Haven, Sandyville, Kenna, Henderson, Leon, Cheshire, Adamsville,
Portland, Statts Mills, Lakin, Given, Cottageville, Gallopolis Ferry
and Fairplain.

This includes Interstate 77 in West Virginia between mile markers 125
and 153.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3889 8240 3905 8167 3888 8157 3867 8159
      3863 8235
TIME...MOT...LOC 0614Z 260DEG 49KT 3879 8227

17
Local storm report, Apr 29, 2:31 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
231 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     2 NNW CHLOE             38.71N  81.10W
04/29/2017                   CALHOUN            WV   PUBLIC

            2 LARGE PINE TREES DOWN

&&

EVENT NUMBER RLX1700395

MZ
Special weather statement, Apr 29, 2:34 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
234 AM EDT SAT APR 29 2017

WVZ523-526-290700-
Northwest Pocahontas-Southeast Randolph-
234 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH AND
NORTHEASTERN POCAHONTAS COUNTIES...

At 233 AM EDT, a strong thunderstorm was located 11 miles southeast
of Dailey, or 18 miles south of Elkins, moving east at 70 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Durbin, Glady, Cheat Bridge and Bartow.

LAT...LON 3878 7951 3869 7960 3866 7960 3867 7962
      3866 7962 3864 7963 3862 7962 3858 7966
      3853 7967 3854 7993 3884 7983 3886 7952
      3884 7954 3883 7952 3881 7953 3880 7951
TIME...MOT...LOC 0633Z 275DEG 62KT 3868 7974

17

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:03 AM EDTSevere Thunderstorm WarningRLXGreenup27 min
Apr 29, 3:03 AM EDTSevere Thunderstorm WarningRLXGreenup57 min
Apr 29, 3:22 AM EDTFlash Flood WatchRLXGreenup10 hr
Apr 28, 11:55 PM EDTSevere Thunderstorm WarningRLXMason35 min
Apr 29, 12:28 AM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Mason, Ritchie, Roane, Wirt and 1 more32 min
Apr 29, 2:14 AM EDTSpecial Weather StatementRLXJackson, Mason46 min
Apr 29, 2:34 AM EDTSpecial Weather StatementRLXRandolph26 min
Apr 29, 4:01 AM EDTSpecial Weather StatementRLXJackson, Mason44 min
Apr 29, 4:46 AM EDTSpecial Weather StatementRLXCalhoun, Gilmer, Roane, Wirt29 min
Apr 29, 4:55 AM EDTSpecial Weather StatementRLXDoddridge, Harrison35 min
Apr 29, 5:31 AM EDTSpecial Weather StatementRLXBarbour, Taylor29 min
Apr 29, 7:42 PM EDTSpecial Weather StatementRLXBoone33 min
Apr 28, 11:45 PM EDTSpecial Weather StatementRLXGallia, Jackson30 min
Apr 29, 1:45 AM EDTSpecial Weather StatementRLXGallia30 min
Apr 29, 3:29 AM EDTSpecial Weather StatementRLXAthens, Vinton31 min
Apr 29, 10:32 AM EDTSpecial Weather StatementRLXPerry43 min
Apr 29, 11:15 AM EDTSpecial Weather StatementRLXMorgan30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.